Authors: Ognjanović, Zoran 
Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some first-order probability logics
Journal: Theoretical Computer Science
Volume: 247
Issue: 1-2
First page: 191
Last page: 212
Issue Date: 28-Sep-2000
Rank: M23
ISSN: 0304-3975
DOI: 10.1016/S0304-3975(98)00341-7
Abstract: 
We present some first-order probability logics. The logics allow making statements such as P≥sα, with the intended meaning "the probability of truthfulness of a is greater than or equal to s". We describe the corresponding probability models. We give a sound and complete infinitary axiomatic system for the most general of our logics, while for some restrictions of this logic we provide finitary axiomatic systems. We study the decidability of our logics. We discuss some of the related papers.
Keywords: Completeness | First order logic | Possible worlds | Probability
Publisher: Elsevier
Project: This research was supported by the Ministarstvo za nauku i tehnologiju Republike Srbije, through Matematicki institut, grant number 04M02

Show full item record

SCOPUSTM   
Citations

77
checked on May 23, 2024

Page view(s)

66
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.